Babin, Anatolii Vladimirovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 39

Number of views:
This page:625
Abstract pages:11470
Full texts:4351
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. V. Babin, “Spatially chaotic solutions of parabolic equations, and the preservation of homotopies”, Dokl. Akad. Nauk, 350:4 (1996),  439–442  mathnet  mathscinet  zmath
2. A. V. Babin, “Homotopy Conservation and Spatially Complex Solutions of Parabolic Equations in Several Variables”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  73–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 204–207  isi
3. A. V. Babin, “Dynamics of spatially chaotic solutions of parabolic equations”, Mat. Sb., 186:10 (1995),  3–30  mathnet  mathscinet  zmath; Sb. Math., 186:10 (1995), 1389–1415  isi
4. A. V. Babin, S. Yu. Pilyugin, “Continuous dependence of attractors on the shape of domain”, Zap. Nauchn. Sem. POMI, 221 (1995),  58–66  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3304–3310
5. A. V. Babin, “Attractor of the generalized semigroup generated by an elliptic equation in a cylindrical domain”, Izv. RAN. Ser. Mat., 58:2 (1994),  3–18  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:2 (1995), 207–223  isi
6. A. V. Babin, S. Zh. Kabakbaev, “On smoothness up to the boundary of solutions of parabolic equations with a degenerate operator”, Mat. Sb., 185:7 (1994),  13–38  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 271–292  isi
7. A. V. Babin, “Asymptotic behavior as $|x|\to\infty$ of steady flows in a pipe”, Mat. Zametki, 53:3 (1993),  3–14  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 245–253  isi
8. A. V. Babin, “Asymptotic behavior as $\vert x\vert\to\infty$ of strongly perturbed Poiseuille flows”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  796–800  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 171–175
9. A. V. Babin, “Asymptotics as $|x|\to\infty$ of functions lying on an attractor of the two-dimensional Navier–Stokes system in an unbounded plane domian”, Mat. Sb., 182:12 (1991),  1683–1709  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:2 (1993), 427–453  isi
10. A. V. Babin, “On the smoothness of solutions of differential equations at singular points of the boundary of the domain”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990),  1134–1154  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:3 (1991), 489–510
11. A. V. Babin, “Connection between analytic properties of operator functions and smoothness of solutions of degenerate differential equations”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  60–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 48–50  isi
12. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Uspekhi Mat. Nauk, 43:5(263) (1988),  99–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 121–164  isi
13. A. V. Babin, M. I. Vishik, “Attractors of parabolic and hyperbolic equations, the character of their compactness and attraction”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 3,  71–73  mathnet  mathscinet  zmath
14. A. V. Babin, M. I. Vishik, “The behavior as $t\to+\infty$ of solutions of nonlinear evolution equations depending on a parameter”, Dokl. Akad. Nauk SSSR, 295:4 (1987),  786–790  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 113–117
15. A. V. Babin, M. I. Vishik, “On unstable sets of evolution equations in the neighborhood of critical points of a stationary curve”, Izv. Akad. Nauk SSSR Ser. Mat., 51:1 (1987),  44–78  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:1 (1988), 39–70
16. A. V. Babin, “Smoothness of solutions of the Cauchy problem for degenerate parabolic equations”, Mat. Zametki, 42:1 (1987),  60–72  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 544–551  isi
17. A. V. Babin, “Membership of solutions of differential equations in Nikol'skii”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1289–1293  mathnet  mathscinet  zmath
18. A. V. Babin, M. I. Vishik, “Unstable invariant sets of semigroups of non-linear operators and their perturbations”, Uspekhi Mat. Nauk, 41:4(250) (1986),  3–34  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:4 (1986), 1–41  isi
19. A. V. Babin, M. I. Vishik, “Stationary curves and unstable invariant manifolds near critical points of evolution equations, depending on the parameter”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  19–23  mathnet  mathscinet  zmath
20. A. V. Babin, M. I. Vishik, “Maximal attractors of semigroups corresponding to evolution differential equations”, Mat. Sb. (N.S.), 126(168):3 (1985),  397–419  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 387–408
21. A. V. Babin, “Construction and investigation of solutions of differential equations by methods in the theory of approximation of functions”, Mat. Sb. (N.S.), 123(165):2 (1984),  147–173  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 141–167
22. A. V. Babin, M. I. Vishik, “The dimension of attractors of the Navier–Stokes system and other evolution equations”, Dokl. Akad. Nauk SSSR, 271:6 (1983),  1289–1293  mathnet  mathscinet  zmath
23. A. V. Babin, “Solution of the cauchy problem with the help of weighted approximations of exponents by polynomials”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 305–307  isi
24. A. V. Babin, “Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions”, Mat. Zametki, 34:2 (1983),  249–260  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 608–614  isi
25. A. V. Babin, M. I. Vishik, “Attractors of partial differential evolution equations and estimates of their dimension”, Uspekhi Mat. Nauk, 38:4(232) (1983),  133–187  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:4 (1983), 151–213  isi
26. A. V. Babin, “An iterative method applicable directly to differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 23:4 (1983),  771–784  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:4 (1983), 1–9
27. A. V. Babin, M. I. Vishik, “Attractors of quasilinear parabolic equations”, Dokl. Akad. Nauk SSSR, 264:4 (1982),  780–784  mathnet  mathscinet  zmath
28. A. V. Babin, M. I. Vishik, “Existence of and an estimate for the dimension of attractors in quasilinear parabolic equations, and Navier–Stokes systems”, Uspekhi Mat. Nauk, 37:3(225) (1982),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 195–197  isi
29. A. V. Babin, M. I. Vishik, “Attractors of Navier–Stokes systems and of parabolic equations, and estimates for their dimensions”, Zap. Nauchn. Sem. LOMI, 115 (1982),  3–15  mathnet  mathscinet  zmath; J. Soviet Math., 28:5 (1985), 619–627
30. A. V. Babin, “Analytic linearization and complex powers of a nonlinear differential operator”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 213–214  isi
31. A. V. Babin, “On the expression of a solution of the equation $Au=h$ in terms of iterations of the unbounded operator $A$, and the weighted approximation of functions”, Uspekhi Mat. Nauk, 34:3(207) (1979),  189  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 195
32. A. V. Babin, “Fractional powers of a nonlinear analytic differential operator”, Mat. Sb. (N.S.), 109(151):1(5) (1979),  12–45  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:1 (1980), 9–38  isi
33. A. V. Babin, “Expression of $A^{-1}$ by iteration of an operator $A$ acting in a Banach space”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 306–307
34. A. V. Babin, “A formula expressing the solution of a differential equation with analytic coefficients on a manifold without boundary in terms of the local data of the problem”, Uspekhi Mat. Nauk, 33:1(199) (1978),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 195–196
35. A. V. Babin, “An expression for the solution of a differential equation in terms of iterates of differential operators”, Mat. Sb. (N.S.), 105(147):4 (1978),  467–484  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:4 (1978), 411–424
36. A. V. Babin, “Expression of $A^{-1}$ in terms of iterates of an unbounded self-adjoint operator $A$ on the analytic vectors”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  3–5  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 245–247
37. A. V. Babin, “A formula expressing the solution of a differential equation with analytic coefficients on a manifold without boundary in terms of the data of the problem”, Mat. Sb. (N.S.), 101(143):4(12) (1976),  610–638  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:4 (1976), 539–563  isi
38. A. V. Babin, “On global solvability of nonlinear parabolic boundary-value problems”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  94–109  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:1 (1975), 89–104
39. A. V. Babin, “Finite dimensionality of the kernel and cokernel of quasilinear elliptic mappings”, Mat. Sb. (N.S.), 93(135):3 (1974),  422–450  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:3 (1974), 427–455

40. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
41. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
42. B. V. Boyarsky, O. A. Oleinik, A. V. Babin, M. I. Vishik, Yu. S. Ilyashenko, V. M. Millionshchikov, D. Serr, V. S. Vladimirov, I. V. Volovich, V. V. Zharinov, G. M. Zaslavsky, R. Z. Sagdeev, D. A. Ysikov, A. A. Chernikov, B. A. Malomed, M. I. Tribel'sky, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 42:3(255) (1987),  221–228  mathnet
43. R. Finn, V. I. Arnol'd, S. B. Kuksin, V. M. Kharlamov, A. V. Babin, I. G. Khachatryan, Ya. B. Zel'dovich, S. N. Samborskii, O. I. Bogoyavlenskii, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 38:2(230) (1983),  225–232  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020